Dependence structures and asymptotic properties of Baker's distributions with fixed marginals

Xiaoling Dou, Satoshi Kuriki, Gwo Dong Lin

Research output: Contribution to journalArticle

7 Citations (Scopus)


We investigate the properties of Baker's (2008) bivariate distributions with fixed marginals and their multivariate extensions. The properties include the weak convergence to the Fréchet-Hoeffding upper bound, the product-moment convergence, as well as the dependence structures TP2 (totally positive of order 2), or MTP2 (multivariate TP2). In proving the weak convergence, a generalized local limit theorem for binomial distribution is provided.

Original languageEnglish
Pages (from-to)1343-1354
Number of pages12
JournalJournal of Statistical Planning and Inference
Issue number8
Publication statusPublished - 2013 Aug
Externally publishedYes



  • Copula
  • Fréchet-Hoeffding bound
  • Local limit theorem
  • Totally positive of order 2
  • Weak convergence

ASJC Scopus subject areas

  • Statistics, Probability and Uncertainty
  • Applied Mathematics
  • Statistics and Probability

Cite this